# SDR ASAA2017021619892

- Difficulty date: February 16, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 35,400 hours, 10,703 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FL 380,  LEFT RAM DOOR FULL OPEN LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-51, TASK 803. OPS CHECKED NORMAL TWICE.  ACCOMPLISHED PACK ZONE TEMP CONTROL BITE IAW FIM 21-62, TASK 801. LEFT PACK CONTROLLER SHOWED PREVIOUS FLIGHT HISTORY OF A RAM AIR ACTUATOR FAULT. CLEARED UPON VERIFICATION CHECK AND DID NOT RETURN. GROUND VERIFICATION SUCCESSFUL.
